| Model Number |
DRT150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Injury (1845)
Type of Reportable Event
Serious Injury
Event or Problem Description
The drt150 model intraocular lens (iol) was explanted from the patient's eye during a secondary surgical procedure for unknown reasons.The following are also all unknowns: replacement iol information and patient prognosis post lens explant.No further information is available.
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: unknown/asked information was not provided.Section a-3a patient sex: unknown/asked information was not provided.Section a-3b patient gender: unknown/asked information was not provided.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section b-3 date of event: unknown/asked information was not provided.Section d-6a date implanted: unknown/asked information was not provided.Section d-6b date explanted: unknown/asked information was not provided.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.